# SDR AALA20140703012

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 69,729 hours, 24,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351128
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND AT STATION 1380 & STRINGER 30.  DOUBLER WAS FABRICATED & INSTALLED IAW SRM 53-00-01-2R-2.
